# SDR GTIA2023121537696

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,477 hours, 6,475 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: C16786EA01
- Part serial: C16786016126
- Condition: Failed
- Location: Instrument Panel
- Part time: 8,504 hours, 3,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY HORIZIN/ATTUDE INDICATOR FAILED IN FLIGHT-R & R'D ISIS INDICATOR OPS GOOD IAW AMM 34-22-25 AC OKAY FOR SERVICE
